MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR051002A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.Examination of the returned device revealed the following: the endoprosthesis, delivery catheter, deployment knob, and two sections of deployment line were returned.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.
 
Event or Problem Description
The following was reported to gore by the hospital: the doctor placed a gore® viabahn® endoprosthesis in a patient's popliteal artery.While it was being deployed the deployment line broke (it wasn't deployed all the way).The doctor was already in the or and was able to remove the device surgically.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8993137
Report Number2017233-2019-00846
Device Sequence Number14271826
Product Code PFV
UDI-Device Identifier00733132623914
UDI-Public00733132623914
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue NumberVBJR051002A
Device Lot Number20734298
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR